Alert archive / New Jersey / Gale Watches in 2015
Gale Watch 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Dec 17, 2015, 3:39 PM EST. It took effect at Dec 18, 2015, 11:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 17, 2015, 3:39 PM EST (20:39 UTC)
- In effect from
- Dec 18, 2015, 11:00 PM EST
- Expired
- Dec 18, 2015, 3:39 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
596 WHUS71 KPHI 172039 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EST THU DEC 17 2015 ANZ430-431-180945- /O.NEW.KPHI.SC.Y.0180.151218T1700Z-151219T0400Z/ /O.NEW.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 339 PM EST THU DEC 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. * LOCATIONS...THE WATERS OF THE DELAWARE BAY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT FRIDAY AFTERNOON. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35 KT FOR FRIDAY NIGHT INTO SATURDAY. * WAVES...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450-451-180945- /O.EXB.KPHI.SC.Y.0179.151217T2100Z-151219T0400Z/ /O.NEW.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 339 PM EST THU DEC 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. * LOCATIONS...THE ATLANTIC COASTAL WATERS OF NORTHERN NEW JERSEY. * WINDS...INCREASING ON FRIDAY AND BECOMING WEST 15 TO 25 KT WITH GUSTS UP TO 40 KT BY FRIDAY NIGHT INTO SATURDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ452>455-180945- /O.EXT.KPHI.SC.Y.0179.000000T0000Z-151219T0400Z/ /O.NEW.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 PM EST THU DEC 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. * LOCATIONS...THE ATLANTIC COASTAL WATERS OF SOUTHERN NEW JERSEY AND DELAWARE. * WINDS...INCREASING ON FRIDAY AND BECOMING WEST 15 TO 25 KT WITH GUSTS UP TO 40 KT BY FRIDAY NIGHT INTO SATURDAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SZATKOWSKI
3 follow-up statements
795 WHUS71 KPHI 172330 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 630 PM EST THU DEC 17 2015 ANZ430-431-181230- /O.NEW.KPHI.MF.Y.0014.151217T2330Z-151218T1000Z/ /O.CON.KPHI.SC.Y.0180.151218T1700Z-151219T0400Z/ /O.CON.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 630 PM EST THU DEC 17 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. * LOCATIONS...THE WATERS OF THE DELAWARE BAY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT FRIDAY AFTERNOON. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35 KT FOR FRIDAY NIGHT INTO SATURDAY. * VISIBILITY...VISIBILITIES OF ONE HALF MILE WILL BE POSSIBLE THURSDAY EVENING INTO THE VERY EARLY MORNING HOURS ON FRIDAY. * WAVES...2 TO 5 FEET FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-181230- /O.CON.KPHI.SC.Y.0179.000000T0000Z-151219T0400Z/ /O.CON.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 630 PM EST THU DEC 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...INCREASING ON FRIDAY AND BECOMING WEST 15 TO 25 KT WITH GUSTS UP TO 40 KT BY FRIDAY NIGHT INTO SATURDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
225 WHUS71 KPHI 180550 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1250 AM EST FRI DEC 18 2015 ANZ430-431-181400- /O.CAN.KPHI.MF.Y.0014.000000T0000Z-151218T1000Z/ /O.CON.KPHI.SC.Y.0180.151218T1700Z-151219T0400Z/ /O.CON.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1250 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM EST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY. * LOCATIONS...THE WATERS OF THE DELAWARE BAY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS AFTERNOON. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35 KT FOR LATER TONIGHT INTO SATURDAY. * WAVES...2 TO 5 FEET...HIGHEST AT THE BAY ENTRANCE LATER FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450>455-181400- /O.CON.KPHI.SC.Y.0179.000000T0000Z-151219T0400Z/ /O.CON.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1250 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... * LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...INCREASING WESTERLY LATER TODAY TO 15 TO 25 KT WITH GUSTS UP TO 40 KT LATE FRIDAY NIGHT INTO SATURDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
792 WHUS71 KPHI 180839 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 AM EST FRI DEC 18 2015 ANZ450>455-182100- /O.CAN.KPHI.SC.Y.0179.000000T0000Z-151219T0400Z/ /O.UPG.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ /O.NEW.KPHI.GL.W.0026.151219T0500Z-151220T0300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 AM EST FRI DEC 18 2015 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...INCREASING WEST TO NORTHWEST LATER TODAY TO 15 TO 25 KT WITH GUSTS UP TO 40 KT LATE TONIGHT AND SATURDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-182100- /O.CAN.KPHI.SC.Y.0180.151218T1700Z-151219T0400Z/ /O.UPG.KPHI.GL.A.0017.151219T0400Z-151219T2300Z/ /O.NEW.KPHI.GL.W.0026.151219T0500Z-151220T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 339 AM EST FRI DEC 18 2015 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...THE WATERS OF THE DELAWARE BAY. * WINDS...WEST TO NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS AFTERNOON. WINDS INCREASING TO 15 TO 25 KT WITH GUSTS 35 TO POSSIBLY 40 KT LATE TONIGHT AND SATURDAY. * WAVES...2 TO 5 FEET...HIGHEST AT THE BAY ENTRANCE LATE TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Dec 17, 1:00 PM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Dec 17, 1:00 PM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
100 PM EST THU DEC 17 2015
.SYNOPSIS...
LOW PRESSURE AND A COLD FRONT WILL MOVE ACROSS OUR AREA LATE TODAY
AND EARLY TONIGHT. A STRONG AREA OF HIGH PRESSURE BUILDS TO OUR SOUTH
AND WEST FRIDAY AND SATURDAY, THEN BRIEFLY SETTLES OVER OUR REGION
SUNDAY BEFORE MOVING OFFSHORE. A WEAK COLD FRONT WILL APPROACH ON
TUESDAY, HOWEVER IT MAY STALL JUST TO OUR WEST BEFORE ANOTHER COLD
FRONT APPROACHES LATE WEDNESDAY INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RAIN HAS ARRIVED AND VERY LITTLE CHANGE TO TIMING MADE WITH THE
AFTERNOON UPDATE, PERHAPS LINGERING INTO THE EARLY EVENING. TEMPERATURES
WERE RAISED A HAIR BOTH NOW AND WITH THE HIGH TEMPERATURES,
THOUGH EVAPORATIONAL COOLING WILL KEEP TEMPERATURES FROM RISINGTO
MUCH.
PREVIOUS DISCUSSION. RAIN HAS BEEN POPPED PER HRRR ONSET 12Z- 15Z
E PA THIS MORNING... DELAYED SLIGHTLY FROM EARLIER FORECASTS THEN
ROBUST 3-6 HR PERIOD OF SHOWERY RAINS MIDDAY/MID AFTN EVERYWHERE.
SOME OF THE RAIN WILL BE BRIEFLY HEAVY NEAR THE PATH OF THE SFC
LOW IN THE SLIGHTLY MORE UNSTABLE AIR AND THAT SHOULD BE NJ/DE AS
PER THE WPC QPF. MOST OF THE RAIN IN THE 15Z-22Z TIME FRAME.
QPF GENERALLY .3 TO .8 INCHES WITH A FEW 1.25 INCH AMOUNTS
POSSIBLE, ESPECIALLY NJ/DE. HWO FB AND TWEET HAS THE HEAVY RAIN
HAZARD.
SE WIND BRIEFLY INCREASES DURING MIDDAY WITH GUSTS 20 MPH S NJ
COAST AS WELL AS DELAWARE, WHILE THE WIND IN E PA MAY TURN LIGHT
NE. A WIND SHIFT EVERYWHERE TO SOUTHWEST OR WEST LATE IN THE DAY
WITH LOW PRES AND A BROAD CFP PASSING THROUGH AND THEN EAST OF OUR
COASTS.
FOG IN THE FORECAST THIS AFTN IN THE BROAD PATH OF LOW PRES AND A
WEAK GRADIENT, ESPECIALLY SUNSET ONWARD WHEN DRY SLOT PASSES THROUGH
ALOFT. SOME OF THAT FOG COULD BE DENSE AND FORESEE A SPS POTENTIAL
FOR FOG LATE IN THE DAY.
FORECAST ELEMENTS WERE DERIVED FROM A 50 50 BLEND OF THE 00Z/17
GFS/NAM MOS. HOWEVER, BECAUSE OF WETBULBING AND RAIN, I BLENDED
THE TEMPS WITH THE COOLER NAM 2 M TEMPS. CONFIDENCE ON LOWERING
TEMPS FROM GUIDANCE I-95 NWWD IS ONLY AVERAGE.
AS FOR CLIMO...MAX TEMPS ABOUT 10F ABOVE NORMAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
PROBABLY PATCHY FOG, POSSIBLY DENSE ALONG AND SE OF I-95 DURING THE
EVENING. LEFTOVER SHOWERS ALONG THE COASTS DURING THE EVENING.
DOUBTING IF ANY MEASURABLE RAIN AFTER MIDNIGHT. OTRW...MO CLOUDY.
WIND BECOMING NORTHWEST AND INCREASING AFTER MIDNIGHT WHEN THE
DEWPOINTS TUMBLE AND VSBY IMPROVES CONSIDERABLY.
FORECAST ELEMENTS WERE DERIVED FROM A 50 50 BLEND OF THE 00Z/17
GFS/NAM MOS.
CLIMO: LOWS ABOUT 15F WARMER THAN NORMAL.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN AMPLIFIED UPPER-LEVEL TROUGH
SETTLING INTO THE EAST FRIDAY NIGHT AND SATURDAY BEFORE LIFTING
NORTHEASTWARD SUNDAY. THIS DELIVERS MUCH COLDER AIR INTO THE EAST,
HOWEVER THE FLOW IS PROGRESSIVE AND THEREFORE THE COLD SHOT IS SHORT
IN DURATION. AS ENERGY ACROSS THE WEST MOVES INTO THE CENTRAL PLAINS
LATER IN THE WEEKEND, RIDGING RETURNS ACROSS THE EAST. THIS WILL
ALLOW A WARMING TREND TO OCCUR NEXT WEEK, WITH POTENTIALLY NEAR
RECORD WARMTH STARTING ON WEDNESDAY. THE MAIN WEATHER FEATURE IS A
FRONTAL ZONE WITH WAVES OF LOW PRESSURE ALONG IT OFFSHORE FRIDAY
NIGHT, THEN A POTENTIALLY SLOW MOVING FRONT ARRIVING TUESDAY INTO
THURSDAY. WE USED A MODEL BLEND FRIDAY THROUGH SUNDAY, THEN A 00Z
WPC/CONTINUITY BLEND THEREAFTER. SOME ADJUSTMENTS WERE THEN MADE
FOLLOWING ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES.
FOR FRIDAY...THERE SHOULD BE GRADUAL CLEARING AS THE FRONT AND
SURFACE WAVE IS OFFSHORE, HOWEVER SOME OVERRUNNING WEST OF THE
BOUNDARY AS ANOTHER LOW RUNS UP THE FRONT COULD LINGER SOME SHOWERS
NEAR THE COAST IN THE MORNING. OVERALL THOUGH THE BULK OF THE
PRECIPITATION SHOULD REMAIN OFFSHORE, THEREFORE HELD ONTO SOME
SLIGHT CHC TO LOW CHC POPS IN THE MORNING MAINLY FROM THE COAST ON
EASTWARD. CAA ARRIVES THROUGH THE DAY AND REALLY KICKS IN BY LATE IN
THE DAY. THERE IS THE POTENTIAL FOR SOME FLURRIES OR SNOW SHOWERS
GETTING TO THE POCONOS LATER AT NIGHT AS A MUCH COLDER AIRMASS TURNS
THE LAKE EFFECT MACHINE ON. WE ARE ANTICIPATING A BREEZE, WHICH MAY
INCREASE SOME AS THE CAA DEEPENS AND THE PRESSURE GRADIENT TIGHTENS.
FOR SATURDAY AND SUNDAY...A STRONG UPPER-LEVEL TROUGH SWINGS ACROSS
THE EAST SATURDAY BEFORE LIFTING NORTHEASTWARD SUNDAY. THIS FEATURE
WILL HAVE MUCH COLDER AIR WITH IT, WITH STRONG CAA OCCURRING
SATURDAY WHICH THEN WEAKENS SATURDAY NIGHT AND THEN TRANSITIONS TO
WAA THEREAFTER. THE 850 MB TEMPERATURES ARE FORECAST TO BE NEAR
-12C SATURDAY BEFORE MODERATING, THEREFORE A MUCH COLDER DAY IS
EXPECTED. THE COMBINATION OF CAA AND A TIGHT PRESSURE GRADIENT WITH
STRONG HIGH PRESSURE TO OUR SOUTHWEST WILL RESULT IN BREEZY TO WINDY
CONDITIONS SATURDAY. THE FORECAST SOUNDINGS SHOW ABOUT 35 KNOTS OF
WIND IN THE MIXING LAYER, AND ATTM WE BUMPED THE GUSTS UP TO 30
KNOTS AT THE SURFACE. THE COMBINATION OF TEMPERATURES IN THE 30S AND
40S AND GUSTY WINDS WILL BRING COLD WIND CHILLS INTO THE PICTURE.
WHILE THIS COLD SHOT IS NOT VERY SIGNIFICANT FOR THIS TIME OF YEAR,
IT WILL BE A SHOCK GIVEN HOW WARM IT HAS BEEN THIS MONTH. IT LOOKS
LIKE PHILADELPHIA /THE AIRPORT/ SHOULD FINALLY GET BELOW 32 DEGREES
SATURDAY NIGHT.
THE COLD WEST TO NORTHWEST FLOW IS EXPECTED TO RESULT IN LAKE EFFECT
SNOW AND SOME OF THIS ACTIVITY SHOULD GET PULLED INTO NORTHEASTERN
PENNSYLVANIA SATURDAY, ALLOWING FOR SOME SNOW SHOWERS INTO AT LEAST
THE POCONOS. THERE COULD EVEN BE SOME FLURRIES FARTHER SOUTH AND
EAST, HOWEVER THE SUB-CLOUD LAYER /DEW POINTS DROPPING THROUGH THE
TEENS SATURDAY/ MAY BE TO DRY WITH A SOUTHERN EXTENT AND THEREFORE
DID NOT CARRY A MENTION TO FAR SOUTH AND EAST. IT IS POSSIBLE THAT A
SNOW SQUALL GETS TO THE POCONOS GIVEN THE INVERSION HEIGHT RISING
SOME AND THE LOW-LEVEL LAPSE RATES STEEPENING. HIGH PRESSURE THEN
BRIEFLY ARRIVES SUNDAY WITH LESS WIND AS THE UPPER-LEVEL TROUGH
LIFTS OUT, HOWEVER WE SHOULD START TO HAVE A RETURN FLOW BECOME
ESTABLISHED DURING SUNDAY AS THE UPPER-LEVEL FLOW IS PROGRESSIVE.
THIS ALLOWS FOR WAA TO OCCUR AND THEREFORE A REBOUND IN AFTERNOON
TEMPERATURES /MIXING WILL BE LESS THOUGH/.
FOR MONDAY THROUGH WEDNESDAY...AN UPPER-LEVEL RIDGE ACROSS THE EAST
WILL ALLOW FOR MILDER AIR, HOWEVER A SHORT WAVE TROUGH MAY SLIDE
NEARBY LATER MONDAY AND TUESDAY. THIS SHOULD SEND A WEAKENING COLD
FRONT TOWARD OUR AREA, HOWEVER IT MAY NOT COMPLETELY MAKE IT.
OVERALL A MILDER PATTERN IS EXPECTED AND THIS COULD RESULT IN NEAR
RECORD WARMTH STARTING WEDNESDAY. THERE IS MORE UNCERTAINTY HOWEVER
AS AT LEAST SOME MODEL GUIDANCE SHOWS A MORE ACTIVE FRONT TUESDAY
AND WEDNESDAY WITH SOME RIPPLES OF LOW PRESSURE ALONG IT. IF THIS
WERE TO OCCUR AND THEREFORE NOT KEEPING OUR AREA MORE INTO A CLEAN
WARM SECTOR, COOLER TEMPERATURES WILL RESULT /OUR SUPERBLEND TOOL IS
COOLER FOR WEDNESDAY/. WE OPTED TO LEAN CLOSER TO THE WPC GUIDANCE
ATTM WHICH FAVORS SOME SLOWNESS OF THE MAIN FRONT AS THE UPPER-LEVEL
FLOW COULD BE MORE AMPLIFIED AND THE SOUTHEAST RIDGE SHOULD PLAY A
ROLE.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY, AND SURROUNDING AREAS.
TODAY...RAIN IS MOVING IN RAPIDLY FROM THE SW DURING THE MORNING.
VFR OR MVFR CIGS TO START WITH. CONDITIONS WILL DETERIORATE TO
IFR DURING MID DAY IN RAIN WITH POTENTIAL FOR BRIEF LIFR CONDS IN
ST/FOG NEAR THE PATH OF THE LOW DURING THE AFTERNOON WHICH WOULD
BE PHILLY AREA. WINDS WILL BE FROM THE E TO SE BUT SHOULD REMAIN
GENLY LESS THAN 10 KT EXCEPT POSSIBLY GUST 20 KT KACY MIDDAY. A
COLD FRONT WILL CROSS THE AREA LATE IN THE DAY WITH AN ASSOCD WIND
SHIFT TO THE SOUTHWEST OR WEST BUT LIGHT.
TONIGHT...PATCHY IFR/LIFR CONDS IN ST/FOG DURING THE EVENING,
ESPECIALLY KPHL SEWD. ANY LEFTOVER SHOWERS SHOULD END BY 02Z
VCNTY KACY. CONDITIONS IMPROVE TO VFR CIGS AOA 5000 FT LATE AT
NIGHT. WIND BECOMING NORTHWEST AND GRADUALLY INCREASES OVERNIGHT
WITH VSBY IMPROVING CONSIDERABLY AFTER 05Z/18.
OUTLOOK...
FRIDAY...OVERALL VFR AS SOME CLEARING TAKES PLACE FROM WEST TO EAST.
NORTHWESTERLY WINDS 10-15 KNOTS AND GUSTY AT TIMES.
SATURDAY...VFR. WEST-NORTHWEST WINDS 15-20 KNOTS WITH GUSTS TO 30
KNOTS, DIMINISHING AT NIGHT AND BECOMING WEST-SOUTHWEST.
SUNDAY AND MONDAY...VFR OVERALL, ALTHOUGH A FEW SHOWERS ARE
POSSIBLE LATE MONDAY. SOUTH-SOUTHWEST WINDS NEAR 10 KNOTS.
&&
.MARINE...
NO CHANGES ON THE MID-MORNING UPDATE.
FIRST PERIOD SCA FOR THE COASTAL WATERS FROM LITTLE EGG INLET NJ
(VCNTY KACY) SOUTHWARD TO DE. EXPECTING DURING THE MIDDAY-EARLY
AFTERNOON HOURS A BRIEF PERIOD OF SOUTHEAST INFLOW GUSTS 20-25 KT
AND SEAS INCREASING TO NEAR 5 FT ON THE ATLC WATERS. THIS IS
ISSUED WITH LESS THAN 80 PCT CONFIDENCE OF OCCURRENCE BUT ITS
BASICALLY OFFERED WITH SOME LEAD TIME. THE HRRR HAS SOME DECENT
INFLOW WIND AROUND 17Z-20Z. USUALLY HRRR WINDS ARE A BIT OVERDONE
BUT IN THIS CASE, SHAVED 5 FT AND STILL GET 25 KT GUSTS.
OTRW...CONDS SHOULD REMAIN SUB-SCA THROUGH TODAY NNJ WATERS AS
WELL AS DELAWARE BAY.
FOG MAY BECOME A MARINE TRANSPORTATION HAZARD LATE THIS AFTERNOON?
TONIGHT...NO SCA ANTICIPATED IN DEVELOPING NORTHWEST FLOW FOR THE
NNJ AND DE BAY WATERS BUT THE SCA MAY STILL BE NEEDED FOR THE ATLC
WATERS OF S NJ AND DE WHERE SEAS WILL BE AROUND 5 FT. DENSE FOG
MAY BE A MARINE TRANSPORTATION FACTOR THIS EVENING.
OUTLOOK...
FRIDAY THROUGH SATURDAY NIGHT...STRONG CAA AND A TIGHTENING PRESSURE
GRADIENT WILL ALLOW THE MIXING TO DEEPEN. THIS WILL RESULT IN GUSTS
TO 30 KNOTS MAINLY STARTING FRIDAY EVENING, HOWEVER A PERIOD OF
GALE FORCE GUSTS MAY OCCUR FRIDAY NIGHT AND SATURDAY. A SMALL
CRAFT ADVISORY IS LIKELY AND A GALE WATCH IS POSSIBLE. THE WINDS
DIMINISH SOME BY LATE SATURDAY NIGHT.
SUNDAY...NORTHWEST WINDS ARE EXPECTED TO WEAKEN AND SHIFT TO
SOUTHWESTERLY, HOWEVER CONDITIONS MAY BE CLOSE TO SMALL CRAFT
ADVISORY CRITERIA FOR A TIME.
MONDAY...A SOUTHWESTERLY FLOW SHOULD GUST TO ABOUT 25 KNOTS, HOWEVER
THE AIRMASS IS WARMING AND THIS COULD REDUCE THE OVERALL MIXING.
&&
.CLIMATE...
**DECEMBERS RECORD WARMTH MAY BE REINFORCED WITH MORE DAILY RECORDS
TOWARD CHRISTMAS**
WE ARE BEGINNING THE PROCESS OF POSTING RECORD MAXIMUM TEMPERATURES
THAT MAY BE APPROACHED OR EXCEEDED, AS OUR FORECAST NUMBERS AND OR
MODEL OUTPUT STATISTICAL GUIDANCE (SOMETIMES REFERRED TO AS MOS OR
STAT GUIDE) APPROACH OR EXCEED THE RECORDS.
IF YOU REMEMBER, TEMPERATURES PEAKED GENERALLY IN THE 60S ON DECEMBER
24-25 LAST YEAR AND AROUND DECEMBER 21-23 2013 (60S) AS WELL.
RECORD DAILY MAX TEMPERATURES BELOW
12/23
ACY 65-1990
PHL 66-1990
ILG 66-1990
ABE 64-1990
TTN 70-1891
GED 68-2013 AND 1949
RDG 63-2007 AND 1990
MPO 58-1990
TEMPERATURES HAVE BEEN SO WARM THE FIRST 16 DAYS OF THE MONTH (9
TO 13 DEGREES ABOVE NORMAL) THAT IT WILL TAKE QUITE A SUBSTANTIAL
COLD SPELL TO PREVENT A RECORD WARM DECEMBER, AND THIS AFTER A TOP
8 WARMEST NOVEMBER ON RECORD. HOWEVER, WE SUGGEST NOT EXTRAPOLATING
THIS WARMTH FOR THE REST OF OUR WINTER.
GEFS AND EC ENSEMBLES ARE CONTINUING AN TO WARM US TO RECORD WARM
DAILY VALUES AGAIN TOWARD CHRISTMAS.
THEREAFTER, THE 00Z/17 GEFS CONTINUES A NOTABLE EAST COAST RIDGE!
FAST WESTERLY FLOW ACROSS THE NORTH ATLANTIC AND NO SIGN OF SUBSTANTIAL
RIDGING IN WESTERN NORTH AMERICA OR ANY DEPRESSED JET ACROSS THE
SOUTHERN USA ALL SUGGEST THAT BELOW NORMAL COLD IS NOT LIKELY HERE FOR
MORE THAN A DAY OR 2 (IF THAT), BETWEEN NOW AND THE NEW YEAR.
UNTIL SOMETHING WITHIN THAT OVERALL PATTERN CHANGES SUBSTANTIALLY,
WE WILL CONTINUE TO HOPEFULLY ENJOY GENERALLY ABNORMALLY MILD
WEATHER. THE LACK OF SNOW COVER ALSO CONTRIBUTES TO THE POSITIVE
DAILY DEPARTURE FROM CLIMATOLOGY.
PROJECTIONS EVALUATED WITH THIS MORNINGS 330 AM THURSDAY DECEMBER
17 FORECAST ARE EASILY 8 TO 11 DEGREES ABOVE NORMAL FOR THE
ENTIRE MONTH.
DECEMBER PROJECTED BELOW
ABE NORMAL DECEMBER AVERAGE TEMPERATURE IS 32.3. WE ARE EXPECTING AROUND
43.0. THAT WOULD BE THE WARMEST SINCE RECORDS BEGAN IN 1922, AND 3
DEGREES WARMER THAN THE PREVIOUS WARMEST, DECEMBER 1923, WHEN THE
AVERAGE WAS 40.0
PHL NORMAL DECEMBER AVERAGE TEMPERATURE IS 37.5. WE ARE EXPECTING
AROUND 47.0. THAT WOULD BE THE WARMEST SINCE TEMPERATURE RECORDS
BEGAN IN 1874 (PRECIP RECORDS BEGAN THERE IN 1872). AND THIS WOULD
BE ALMOST 3 DEGREES WARMER THAN THE PREVIOUS WARMEST DECEMBER
1923, WHEN THE AVERAGE WAS 44.5 DEGREES.
THESE VALUES WERE CALCULATED USING OUR PHI 09Z/17 FORECAST
THROUGH D7, THEN ADDING ON THE D8-11 TEMPS FROM THE 00Z/17
NMCFTPRHA (GFS 2M MAX/MIN TEMPS) AND FINALLY, FOR THE LAST 4 DAYS
OF THE MONTH, WE JUST USED STRAIGHT DAILY NORMALS FOR EACH
LOCATION.
THE NUMBERS ABOVE WILL VARY FROM CURRENTLY PROJECTED... AND WE COULD
SEE CHANGES OF 2 DEGREES EITHER WAY, BUT OVERALL WHEN ALL THE DAILIES
ARE AVERAGED... WE WILL PROBABLY EXPERIENCE OUR WARMEST DECEMBER ON
RECORD, THROUGH 2015. THE VALUES POSTED HERE MAY BE CONSERVATIVELY
TOO COOL.
PHL HAS NOT BEEN BELOW NORMAL SINCE NOV 24TH.
PHILADELPHIA'S FIRST SUBFREEZING TEMPERATURE OF THE COOL SEASON SHOULD
OCCUR SUNDAY MORNING...THE LAST DAY OF FALL (DEC 20), EASILY EXCEEDING
THE PREVIOUS LATEST SUBFREEZING DATE OF DECEMBER 12 1998. OFFICIAL
TEMPERATURE RECORDS FOR PHILADELPHIA DATE BACK TO 1874.
PORTIONS OF ALL OF THIS CLIMATE SECTION OF THE AFD WILL BE DISCONTINUED
LATER TODAY BUT WILL BE UPDATED AGAIN FRIDAY MORNING AND THEN AGAIN
ON CHRISTMAS DAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
ANZ452>455.
&&
SYNOPSIS...GORSE
NEAR TERM...DRAG/GAINES/SZATKOWSKI
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE/SZATKOWSKI
MARINE...DRAG/GORSE/SZATKOWSKI
CLIMATE...Hazardous weather outlook, Dec 17, 3:48 AM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EST THU DEC 17 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-180900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 348 AM EST THU DEC 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME LOCALLY HEAVY RAIN AT TIMES THIS AFTERNOON MAY RESULT IN POOR DRAINAGE FLOODING ESPECIALLY IN NEW JERSEY, DELAWARE AND EASTERN MARYLAND. IN ADDITION, PATCHY DENSE FOG IS POSSIBLE LATE THIS AFTERNOON AND THIS EVENING ESPECIALLY ACROSS DELAWARE AND NEW JERSEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-180900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 AM EST THU DEC 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE NORTHWESTERLY WIND GUSTS ARE POSSIBLE LATER FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 3:38 AM EST | Small Craft Advisory | PHI | 24 hr | |
| Dec 17, 3:39 PM EST | Small Craft Advisory | PHI | 12 hr | |
| Dec 17, 6:30 PM EST | Marine Dense Fog Advisory | PHI | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.